Hölder continuity of solutions to the kinematic dynamo equations

Susan FRIEDLANDER, Chun Kit Anthony SUEN

Research output: Contribution to journalArticles

2 Citations (Scopus)

Abstract

We study the propagation of regularity of solutions to a three dimensional system of linear parabolic PDE known as the kinematic dynamo equations. The divergence free drift velocity is assumed to be at the critical regularity level with respect to the natural scaling of the equations. Copyright © 2014 Springer Basel.

Original languageEnglish
Pages (from-to)691-700
JournalJournal of Mathematical Fluid Mechanics
Volume16
Issue number4
Early online dateApr 2014
DOIs
Publication statusPublished - Dec 2014

Citation

Friedlander, S., & Suen, A. (2014). Hölder continuity of solutions to the kinematic dynamo equations. Journal of Mathematical Fluid Mechanics, 16(4), 691-700. doi: 10.1007/s00021-014-0174-5

Keywords

  • Regularity of solutions to parabolic equations
  • Kinematic dynamo equations

Fingerprint Dive into the research topics of 'Hölder continuity of solutions to the kinematic dynamo equations'. Together they form a unique fingerprint.